Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Irritable throat and tongue after taking Adderall. Swollen tongue, white film. Light headed, spacey, lower back pain. Smoker

My adderall has made my throat and tonge irritable and from time to time very swollen or have a weird color to it, usually white. I know all about the dehydration side effects, but that s not that only problem. When it gets to be later in the day and my med is wearing off I get light headed and spacey, or my head will sometimes just fill heavy, If that makes sense. I m having very bad muscle problems as well especially in my neck and shoulders. It usually runs from the middle lower back of my head and down my spine . I have now gotten to the point of having to lay down with a neck pillow it s almost like my head can t be suported and if its not proped up a certain way I feel very uncomfortable and light headed. Some days, like the weekends, when I don t have school I wot take my med and my body, bones, and muscles just feel worn out and week. This happens 50% of the time. My sleeping isn t that bad, I m able to get rest when I need it. Another thing, the dry mouth leads to this terrible need to spit out this flem stuff that s in my chest, yes I smoke cigarettes but not many and I believe the adderal and dryness/inflaming is making me always have to clear my throat and spit out this mucus like stuff. My glans are swollen and stripped from having to always clear my throat but not having enough siliva and coughing hard with a dryed out mouth is just increasing these side effects. My ears ache as well, not the biggest issue but one of them is actually swollen right now and there s always a sore or aching feeling between my eyes and eye brows above my nose. I have a dr app on the 14th but I haven t got the best transportation being in school and working and not having a car I keep missing my appointments. I just need some clever advice on all this and what is sounds like to a dr to help me out until I can actually visit mine. Please reply soon, Thankyou
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  413
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dentist 's  Response

Thanks for writing to us.

I would advice you to discontinue the drug causing side effects.

Vitamin b complex as well as iron supplements has to be administered.

Plenty of fruits as well as nutritional supplements has to be administered.

Maintain oral hygiene well.

Brush and floss your teeth as well as tongue daily.

Avoid spicy acidic foods.

Take care.
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor